Jump to content

MAOI taper?


[ta...]

Recommended Posts

Anyone tried to stop taking Parnate/Nardil or Ensam? Mostly interested in what happened the few weeks directly after the last pill, because this is when all my problems started.

 

Shrink's opinion about me and my problem :idiot:

 

Tawaki

Link to comment
Share on other sites

Hi tawaki313

 

I responded to your intro thread...

 

I took Nardil for about 18 years and quit cold turkey. I tried to taper but I kept turning into a crying fool and became really depressed and recluse so I went back to it. My doctor finally told me to "just quit" so I did and paid dearly for it, it was a really bad nightmare - crashing depression, hallucinations and panic attacks through the roof!  :o  but that was from a cold turkey so you should be better. What makes me mad is that I found out after all those years that I never really needed the drug  >:(

 

What kinds of symptoms are you having now?

 

Link to comment
Share on other sites

  • 3 years later...
Did you send this message about your cold turkey off Nardil today?(5/25/15) I'm confused because it says June 11th by the reply
Link to comment
Share on other sites

Did you send this message about your cold turkey off Nardil today?(5/25/15) I'm confused because it says June 11th by the reply

 

 

This is an old post from 2011.  You must have done a search to find this. 

Have you posted in Other Medications about the Nardil?

 

Link to comment
Share on other sites

×
×
  • Create New...